MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR 12/14 FEM HD 28 + 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. COCR 12/14 FEM HD 28 + 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71302804
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the bipolar hip prosthesis disengaged after patient had a fall.A revision surgery was performed.The tandem bipolar and the femoral head were removed.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, it was reported that the bipolar hip prosthesis disengaged after patient had a fall.A revision surgery was performed.No clinical documentation has been provided.Beyond the revision no additional patient impact is known.No further clinical investigation is warranted at this time based on the limited information provided.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
COCR 12/14 FEM HD 28 + 4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8504747
Report Number1020279-2019-01506
Device Sequence Number11129121
Product Code LPH
UDI-Device Identifier03596010194138
UDI-Public03596010194138
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2022
Device Catalogue Number71302804
Device Lot Number12CM14017
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;